I am currently taking a PPI and Zantac everyday but still seem to get nausea. It happens everyday, and someitmes most of the day. It can range from mild to extreme. Has anyone here suffered from daily nausea, and if so did you find any remedy for it, even one that worked somewhat?
Food does not seem to make it better or worse, even spicy food.
hmm, try using fresh ginger or nibbling on crystallized ginger and see if that helps more.
and have you been checked for gallstones? maybe you have a vitamin deficiency? the following deficiences can cause nausea:
Biotin - can get from eggs, cauliflower, cheese.
Magnesium - can get from spinach, broccoli, tofu, popcorn, cashews, wheat bran.
Potassium - bananas, green beans, mushrooms, broccoli, sunflower seeds, oranges.
it's possible you have a food intolerance too, so it might be worth getting checked out for dairy, fructose, yeast and gluten intolerances.
otherwise I'm stumped! I wish I could help you!
the only other things I know would be to make sure you're well hydrated in between meals, doing something that will relax you and keep you relaxed --- taking a bath with cozy bath salts, finding a good book to jump in, going on a nature walk, playing music and or immersing to it --- just keeping your mind happily occupied.
unless of course you have other symptoms with your nausea?
Do you actually throw up, or is it just what you would consider nausea? I've had ongoing bloating and nightly nausea for about 6-7 months now, All I can do though is ride it out...if you get to the point where you start throwing up and it lasts for more than 24 hours...could possibly be a gallbladder issue. But who knows, look up the symptoms nausea and bloating and you get an entire list of possible causes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.